DOI 10.1213/xaa.0000000000000840
Methylnaltrexone-Associated Bowel Perforation in Postoperative Opioid-Induced Constipation and Ogilvie Syndrome: A Case Report.
Аннотация
Pain management with opioids is often limited by medication side effects. One of the most common and distressing side effects is opioid-induced constipation (OIC), a syndrome that is now getting significant national attention. We report the case of an opioid-dependent 56-year-old man who underwent lumbar decompression for spinal stenosis. Postoperatively, he developed OIC and Ogilvie syndrome, then following treatment with methylnaltrexone experienced an acute bowel perforation. We briefly review the recommended management of OIC as well as indications and contraindications of methylnaltrexone and similar new medications.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.